... a rash on both arms which is itching and hard to stop scratching,area is on both forarms is very lumpy. What would cause this?
Perhaps it could be eczema but in order to find out you will have to have a dr/ dermatalogist take a look at it, I have eczema/ I get it on my elbows/ toes and it looks like a bunch of little ulcers that pop open and leak fluid after scratching for so long/ then you skin kinda cracks etc... but as I said I am not a doc you will need to have it checked... good luck/ keep us updated...
I developed something similar too. The itching was horrible. I went to my dermatologist had an biopsy done, results were, medicine eruption, and I had been taking metformin and ginkgo biloba. So I stopped taking until my rash went away. It took about 2 months. But all is better now and I started my metformin again. This time no herbs!
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Oct 2010 • 5 answers
Updated 2 Oct 2016 • 2 answers
Is it possible that Metformin could cause my feet to swell and I developed red rash on my lower leg?
Updated 22 Nov 2011 • 1 answer
I have been on this medication for about 6weeks and have developed very itchy skin ". Could this be?
Updated 24 Apr 2018 • 1 answer
Updated 11 Feb 2018 • 1 answer